Infinite systems of linear differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 276-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_2_a9,
author = {I. D. Shinderman},
title = {Infinite systems of linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {276--282},
year = {1968},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_2_a9/}
}
I. D. Shinderman. Infinite systems of linear differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 276-282. http://geodesic.mathdoc.fr/item/DE_1968_4_2_a9/